Opicapone


#1

I have recently (7 days ago) started taking opicapone as prescribed by my consultant. I know you have to give things a chance to settle but my initial findings are a) my sleep problems are now worse than ever I went to bed at 10.30 fell asleep fairly quickly woke about 12.30 and then lay there until I got up at 5.30 am had a cuppa downstairs, took my first tablets at 6am and finally dozed off doing a crossword. Woke up 7 30 with a bad neck. Felt quite rough all day. I have also noticed that the diskinesia which I suffer from occasionally has got much more pronounced and is very wearing.
Has any one else who is on opicapone had similar side effects. Thank you.


#2

Hello Georgiegirl

I started Opicapone 6 weeks ago and have also had worse nights and although I previously had very little diiskinesia. it has now become much worse.
I notified my consultant after two weeks as she asked and was asked to continue but reduce one of the three 250mg per day madopar to 150mg. and report back after another two weeks. This I did and advised that the symptons were much the same but other problems which are listed on the side effects leaflet were now present. I have been told to reduce madopar to 150mg at each dose. i,e, three times per day and see how I go for a few weeks.

I feel under medicated at the moment and the off period seems to be extended rather than reduced which is what Opicapone is supposed to do.

I will give it a bit longer but if there is no improvement will ask to return to my original prescription.

I understand how you feel only too well. I was so hoping for an improvement and feel so disappointed to have returned to where I was.